Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Spotting after stopping birth control. Headache, cramps, nausea, sensitive breast. Pregnant?

I didn't get my last shot for a month and a half. I spotted for that whole month. Everyday. I had sex a couple times in the last two weeks. The last time, the day after I felt cramping and then I started having headaches, nausa, feeling hot , sensitive breast and cramps. I went to my dr to get bc pills and told her what was going on and took a test. Came out negative but she said it could be cause my hormone s levels aren't up and early stage of pregnancy. So take a test in a month. This was on last week on Wednesday and start my pills that day too. Two days after I completely stop spotting and spotted light brown and once red pink color for three days and went away. Now my breast feel heavier and hurt when touched. Every time I eat I feel nauseous. Could I be pregnant or is it bc symptoms?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

Your symptoms might be due to
- Pregnancy if you had unprotected intercourse
- Impending menses

You should go for urine pregnancy test after 5 days of delay of regular menstrual cycle. You may consult your gynecologist for the same.

I hope It will help you.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor